Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Orgasm, strong cramps after clitoral stimulation. Vaginal bleeding started. Normal? On nuvaring, sexually active

After clitoral stimulation earlier today I orgasmed - along with the orgasm I felt very strong cramps (like from menstrautatiom). About a half hour later I was still cramping and began to bleed vaginally. It s been over 12 hours and I am still bleeding . Is this normal? This happened once before, about 1.5 months ago and I ended up spot bleeding for about 2 weeks straight (in between my period). I have been on the nuvaring for about 7 years now and I have never spot bled before. Also, I have been sexually active for many years and this doesn t happen as a result of vaginal intercourse. Please help!
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  387
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
OBGYN 's  Response
Hi,
The hormone oxytocin released during sexual activity is the cause of the orgasm and the cramps of the uterus that happen later. Severe cramping may sometimes lead to spotting; yet it is always better to get a specialist guided opinion. I would suggest a physical evaluation by a gynecologist to rule out local causes like erosions, infections, polyps etc for proper management of your condition. A pap smear and a vaginal swab also would be useful, as is a urinalysis. Hope your query has been clarified. Take care.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor